| Model Number |
501003 |
| Medical Device Problem Code |
Sharp Edges (4013)
| Health Effect - Clinical Code |
Pain (1994)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(6) based on the available information, this event is deemed to be a reportable malfunction.To date no additional information has been received.Should additional information become available, a follow-up report will be submitted.Fda registration number reporting site: 1049092 manufacturing site: 3005778470.
Event or Problem Description
End user states "some of the eyelets on his catheters sharp and painful during insertion and removal.".
Event or Problem Description
To date no additional patient or event details have been received.
Additional Manufacturer Narrative
Review of the dhr showed that all relevant tests required during the manufacturing process and final product release had been fulfilled and met the requirements.The process parameters were adjusted within the validated window.No nonconformity has been registered during the manufacturing process of the affected lot and of the mentioned issue.No similar complaint was received on mention lot#3c00806.Percentage of affected pieces against lot is (b)(4).This complaint was first presented to the complaint review board on may 16, 2024, and the investigation started.On may 20, 2024, the attendees decided that no capa is needed.Based on provided information, we cannot consider the sharpness of the eyelet.Operators will be retrained according to g708002 education and training of production personnel and the issue will be presented to operators according to wi-001366 qa data visualization.Affected quantity is within aql 0,65.Based on the investigation results the issue is considered to be isolated.Should additional information become available, a follow-up report will be submitted.Fda registration number: reporting site: 1049092, manufacturing site: 3005778470.